I am hypothyroid for 9 years. I was on synthroid 150 mcg levoxyl. Was not feeling well was diagnosed with fibromyalgia and increased dosage to 200mcg. A week before I was feeling really swollen in my stomach. Then two weeks later had a stroke after confirmed by an MRI. Was fortunate not to be disabled since it lasted only 3 hours. I want to know if synthroid can cause a stroke. My TSH came back normal after a blood exam. Please let me know what you think???
The details on synthroid are as follows:
"An overdose of Synthroid can produce the same symptoms of overstimulation listed under "What side effects may occur?" Confusion and disorientation are also possible, and there have been reports of stroke, shock, coma, and death. If you suspect a massive overdose, seek emergency medical attention immediately."
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.